# SDR AALA20061033

- Difficulty date: November 10, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT RIGHT HAND GALLEY INOPERATIVE.  RELAMPED EMERGENCY LIGHT AT RIGHT HAND GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
